# SDR SWIA200514850

- Difficulty date: April 5, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 22,009 hours, 31,838 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 062790298
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,896 hours, 5,922 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

EXTENDING FLAPS FROM 15 DEGREES TO 25 DEGREES GOT A CONTROL FAULT LIGHT.  REPLACED FLAP CONTROL HANDLE.  OPERATIONAL CHECK GOOD.
